MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; SCREWDRIVER SHAFT FOR AXLE T15

LIMACORPORATE S.P.A TEMA ELBOW; SCREWDRIVER SHAFT FOR AXLE T15
Model Number 9015.90.006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Elbow revision surgery performed on (b)(6)2025, due to disassociation of components.Humeral body with safety screw disengaged from modular spacer.This revision is registered as internal complaint (b)(4) and reported to the fda with mfr.3008021110-2025-00115.During the revision surgery, the following driver for 2nm torque limiter used for final implant assembly broke in implanting the new axle: screwdriver shaft for axle (part code 9015.90.006, lot number 24bq0a7).Moreover, the tip of a revision/conversion axle extractor driver broke inside the axle previously implanted while trying to implant new one: this event is registered as internal complaint (b)(4) and reported to the fda with mfr.3008021110-2025-00117.We did not receive any additional information about the patient.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the instrument involved in this event, no pre-existing anomaly was found in the 6 items belonging to the lot number 24bq0a7.The manufacturer will submit a final mdr as soon as the investigation is complete.

Brand Name
TEMA ELBOW
Common Device Name
SCREWDRIVER SHAFT FOR AXLE T15
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23094566
Report Number3008021110-2025-00121
Device Sequence Number8731043
Product Code LXH
UDI-Device Identifier08033390207935
UDI-Public08033390207935
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9015.90.006
Device Lot Number24BQ0A7
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date05/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown